# SDR SWAA060009

- Difficulty date: January 1, 2006
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 14,700 hours, 8,167 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Part serial: 5760
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, BURNING ODOR IN AFT GALLEY.  REMOVED AND REPLACED AFT GALLEY INBOARD COFFEEMAKER PER MM.
